Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Schwarz’ CLP-surfaces in $\textrm {Nil}_3$
HTML articles powered by AMS MathViewer

by Heayong Shin, Young Wook Kim, Sung-Eun Koh, Hyung Yong Lee and Seong-Deog Yang PDF
Proc. Amer. Math. Soc. 147 (2019), 1677-1685 Request permission

Abstract:

We construct a two parameter family of complete embedded triply periodic minimal surfaces in $\textrm {Nil}_3$, which are the analogues of the three parameter family of the Schwarz’ CLP-surfaces in the Euclidean three space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53A35
  • Retrieve articles in all journals with MSC (2010): 53A35
Additional Information
  • Heayong Shin
  • Affiliation: Department of Mathematics, Chung-Ang University, 06974, Seoul, Korea, — and — Korea Institute for Advanced Study, 20455, Seoul, Republic of Korea
  • MR Author ID: 324685
  • Email: hshin@cau.ac.kr
  • Young Wook Kim
  • Affiliation: Department of Mathematics, Korea University, 02841, Seoul, Republic of Korea
  • MR Author ID: 246496
  • Email: ywkim@korea.ac.kr
  • Sung-Eun Koh
  • Affiliation: Department of Mathematics, Konkuk University, 05209, Seoul, Republic of Korea
  • MR Author ID: 243550
  • Email: sekoh@konkuk.ac.kr
  • Hyung Yong Lee
  • Affiliation: Department of Mathematics, Korea University, 02841, Seoul, Republic of Korea
  • MR Author ID: 709951
  • Email: distgeo@korea.ac.kr
  • Seong-Deog Yang
  • Affiliation: Department of Mathematics, Korea University, 02841, Seoul, Republic of Korea
  • Email: sdyang@korea.ac.kr
  • Received by editor(s): February 6, 2018
  • Received by editor(s) in revised form: April 20, 2018
  • Published electronically: January 9, 2019
  • Additional Notes: The first author was supported by NRF 2014R1A2A2A01007324, the Chung-Ang University Research Grant in 2017.
    The third author was supported by NRF 2014R1A1A2002058, NRF 2017R1D1A1B03029013.
    The fifth author was supported by NRF 2012-042530, NRF 2017R1E1A1A03070929.

  • Dedicated: To the memory of Professor Robert Gulliver
  • Communicated by: Jia-Ping Wang
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1677-1685
  • MSC (2010): Primary 53A35
  • DOI: https://doi.org/10.1090/proc/14214
  • MathSciNet review: 3910432